# SDR COEA2025080107805

- Difficulty date: May 7, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 39,302 hours, 42,584 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: S57112322201
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 262649 NR 600011 HEAVY CHECK   COE/MAJOR REPAIR: R/H WING ACCESS PANEL 622CT HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPAIR PER SRAS DO/TS-1529/05...03169 ISSUE J, DATED 6/26/2025.
